# SDR LR7A2023112903321

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,783 hours, 27,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Anchor
- Part number: 3642421
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2 CHECK UNDER JOB CARD HC5314, FOUND CARGO COMPARTMENT UNDERFLOOR BULKHEAD UPPER CAP ANCHOR NUTS CORRODED AT FS277.0E, RBL40, WL145. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0328. / PSE# 53-40-11, AD 2012-06-09
